MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE G9; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE G9; BEDSIDE MONITOR
Model Number CU-192R
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that approximately once or twice a month, their g9 units in the icu department display a "system failure settings" error message.The bme stated that nk tech support previously advised her to collect the log files from the g9 so an irc can be initiated to determine what is causing the "system failure settings" error.She was able to clear the error message by reinitializing the g9.Tech support (ts) informed her that the g9 must be running software version 01-48 or higher to capture the specific error logs needed for review.She stated the device in question is currently running version 01-45, so we would not be able to determine what triggered the error from those logs.Ts advised her that the g9 units need to be upgraded.She stated she received the 01-48 software media today.I advised her to proceed with upgrading the g9 units to version 01-48 and, if the issue occurs again now that the software was upgraded to 01-48, to pull the logs so we can submit them to nkc for an irc review.She understood.Customer plans to upgrade g9 units to software version 01-48.If the error recurs, logs will be collected and submitted to nkc to initiate an irc investigation.No patient harm was reported.Investigation conclusion: the unit was running on software version 01-45.The logs from g9s on this version would not record relevant data for system settings failure error.The customer was advised to upgrade to version 01-48 so that the logs would record relevant data for this error.The complaint could not be confirmed.Root cause could not be determined.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Attempt #1 03/02/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 03/03/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Additional information: b4 date of this report, g3 date received by manufacturer, g6 type of report, h2 if follow-up, what type? h6 event problem and evaluation codes, h11 additional manufacturer narrative.
 
Event or Problem Description
The biomedical engineer (bme) reported that approximately once or twice a month, their g9 units in the icu department display a "system failure settings" error message.The bme stated that nk tech support previously advised her to collect the log files from the g9 so an irc can be initiated to determine what is causing the "system failure settings" error.She was able to clear the error message by reinitializing the g9.Tech support (ts) informed her that the g9 must be running software version 01-48 or higher to capture the specific error logs needed for review.She stated the device in question is currently running version 01-45, so we would not be able to determine what triggered the error from those logs.Ts advised her that the g9 units need to be upgraded.She stated she received the 01-48 software media today.I advised her to proceed with upgrading the g9 units to version 01-48 and, if the issue occurs again now that the software was upgraded to 01-48, to pull the logs so we can submit them to nkc for an irc review.She understood.Customer plans to upgrade g9 units to software version 01-48.If the error recurs, logs will be collected and submitted to nkc to initiate an irc investigation.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that approximately once or twice a month, their g9 units in the icu department display a "system failure settings" error message.The bme stated that nk tech support previously advised her to collect the log files from the g9 so an irc can be initiated to determine what is causing the "system failure settings" error.She was able to clear the error message by reinitializing the g9.Tech support (ts) informed her that the g9 must be running software version 01-48 or higher to capture the specific error logs needed for review.She stated the device in question is currently running version 01-45, so we would not be able to determine what triggered the error from those logs.Ts advised her that the g9 units need to be upgraded.She stated she received the 01-48 software media today.I advised her to proceed with upgrading the g9 units to version 01-48 and, if the issue occurs again now that the software was upgraded to 01-48, to pull the logs so we can submit them to nkc for an irc review.She understood.Customer plans to upgrade g9 units to software version 01-48.If the error recurs, logs will be collected and submitted to nkc to initiate an irc investigation.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.

Brand Name
LIFE SCOPE G9
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24573562
Report Number8030229-2026-06307
Device Sequence Number13351022
Product Code MHX
UDI-Device Identifier04931921112168
UDI-Public(01)04931921112168
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-192R
Device Catalogue NumberCU-192RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown